# SDR CA130128011

- Difficulty date: September 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DUE UN-COMMANDED AFX.  FOLLOWING SETTING FULL POWER, THE LT TORQUE WAS NOTED BY BOTH PILOTS TO RISE TO 5000FT/LBS, IN LESS THAN 1 SECOND, AT APPROXIMATELY 50 KTS.  THE CAPTAIN (FP) CALLED ABORT AND RETARDED THE POWER LEVERS. THE ACFT WAS BROUGHT TO A COMPLETE STOP WITH SMOKE COMING FROM THE LT ENGINE.  THE LT ENGINE SHUTDOWN WERE INITIATED AND FIRE EXTINGUISHER WAS DISCHARGED.  NO FIRE OR FURTHER SMOKE WAS OBSERVED.  THE ENGINEERING INVESTIGATION FOUND THE OVER SPEED GOVERNOR SEAL HAD FAILED ALLOWING A HIGH PRESSURE OIL LOSS, WHICH CAUSED THE PROPELLER TO AUTOFEATHER.
